MathSciNet Relay Station
MathSciNet bibliographic data
MR2321047 (2008c:42005) 42A45 (35J10 35L05 35Q40 46E35)
Bényi, Árpád; Gröchenig, Karlheinz; Okoudjou, Kasso A.; Rogers, Luke G. Unimodular Fourier multipliers for modulation spaces. J. Funct. Anal. 246 (2007), no. 2, 366–384.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement